Ask a doctor

I Received Botox to Treat Strabismus Causing Double Vision and Eye Seems More Prominent Than Other?

I got botox injection 5 days ago to treat strabismus (right eye turned towards nose) I have had since I was a child (no previous treatment). Over past few days I have developed double vision, the treated eye also seems more larger than other eye and is looking up slightly. If I look down or to the right double vision is lessened. Are these normal side effects and generally when would the double vision begin to wear off? How long before botox begins to gradually wear off?

Doctor Answers (2)

Botox Effect Duration

+1

   Botox may take 3 to 4 months to wear off, but any development of double vision should merit a return to the injector.

Los Angeles Plastic Surgeon
5.0 out of 5 stars 149 reviews

Botox treatment and side effects

+1

It sounds like you need to follow up with your provider for further assessment and/or treatment. They should be able to provide you with your answers of current concern. Without knowing amount and treatment technice, etc., it is very difficult to answer your question.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.